# SDR S2YA950006

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1141200323
- Condition: Cracked
- Location: Ws 69.00
- Part time: 2,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MAINTENANCE FOUND THE LT WING CENTER MID-RIB AT WS 69.00 TO HAVE A CRACK 1.5 INCHES LONG ON THE TOP PORTION NEXT TO THE LOWER MOUNT HOLE OF THE MANUAL HYDRAULIC RESERVOIR BLEED VALVE, PN 114-388012-1.  A REPAIR WAS MADE PER THE BEECH SRM.  (X)
